Volume 48, Number 1
Previous Issue Next Issue

Min-Li Zeng & Guo-Feng Zhang

10.4208/jms.v48n1.15.01

J. Math. Study, 48 (2015), pp. 1-17.

Preview Full PDF 894 4943 Abstract

Guo-Yan Meng & Rui-Ping Wen

10.4208/jms.v48n1.15.02

J. Math. Study, 48 (2015), pp. 18-29.

Preview Full PDF 782 4826 Abstract

Xiao-Hui Wu, Yujiang Wu, Jinyun Yuan, Raimundo J. B. de Sampaio & Yan-Tao Wang

10.4208/jms.v48n1.15.03

J. Math. Study, 48 (2015), pp. 30-52.

Preview Full PDF 809 4647 Abstract

Yao Yao & Xiao-Xia Guo

10.4208/jms.v48n1.15.04

J. Math. Study, 48 (2015), pp. 53-65.

Preview Full PDF 807 4561 Abstract

Xin-Guo Liu & Jian-Ping You

10.4208/jms.v48n1.15.05

J. Math. Study, 48 (2015), pp. 66-78.

Preview Full PDF 735 4608 Abstract

Zhengda Huang

10.4208/jms.v48n1.15.06

J. Math. Study, 48 (2015), pp. 79-92.

Preview Full PDF 752 4449 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard